# SDR CALA2024071802062

- Difficulty date: July 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N14231
- Make and model: Boeing 737824
- Aircraft serial: 28795
- Aircraft time: 77,721 hours, 28,733 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Not Reported
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MRD ISSUED MRD *ORD 01-2230Z* FOR AIRCRAFT 0231 ISSUED ON 16JUL24 15:30:21 ON FLIGHT 1784 FROM ORD TO DEN. NO FURTHER MAINTENANCE ACTION NEEDED
